MathSciNet Relay Station
MathSciNet bibliographic data
MR3009484 35Q53 (35C08)
Gurefe, Yusuf; Misirli, Emine; Sonmezoglu, Abdullah; Ekici, Mehmet Extended trial equation method to generalized nonlinear partial differential equations. Appl. Math. Comput. 219 (2013), no. 10, 5253–5260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement